Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 547, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jun 28, 2016, 6:40 PM CDT for 10 counties in Oklahoma. It was in force for 80 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2016, 6:40 PM CDT (23:40 UTC)
- Expired
- Jun 28, 2016, 8:00 PM CDT
- In force
- 80 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Kingfisher County, OK, Roger Mills County, OK, Washita County, OK
The radar
The Altus AFB radar (KFDR), 145 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 6:42 PM CDT | HAIL 1.75 | 2 W Watonga, OK | |
| Jun 28, 7:00 PM CDT | TSTM WND DMG | Foss Reservoir, OK | KWTV CHANNEL 9 SHOWED DAMAGE TO A MARINA AND BOATS AT FOSS RESERVOIR. TIME ESTIMATED BY RADAR. |
| Jun 28, 7:18 PM CDT | TSTM WND DMG | Weatherford, OK | 6 INCH TREE BRANCHES DOWN. FENCES DOWN. |
| Jun 28, 7:18 PM CDT | TSTM WND GST 60 | Weatherford, OK | |
| Jun 28, 7:20 PM CDT | TSTM WND DMG | Weatherford, OK | KWTV CHANNEL 9 SPOTTER REPORTS TRACTOR TRAILER BLOWN OVER ON I-40 NEAR WEATHERFORD. TIME ESTIMATED BY RADAR. |
| Jun 28, 7:20 PM CDT | TSTM WND GST 62 | 4 Wnw Bessie, OK | |
| Jun 28, 7:20 PM CDT | TSTM WND GST 70 | 4 Wsw Weatherford, OK | |
| Jun 28, 7:21 PM CDT | TSTM WND GST 71 | 1 Wsw Burns Flat, OK | CSM ASOS |
| Jun 28, 7:25 PM CDT | TSTM WND GST 56 | 5 S Elk City, OK | |
| Jun 28, 7:35 PM CDT | TSTM WND GST 61 | Weatherford, OK | |
| Jun 28, 8:02 PM CDT | TSTM WND GST 60 | 5 W Albert, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 4:45 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 938 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1339 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
033
WUUS54 KOUN 282340
SVROUN
OKC009-011-015-017-039-043-045-073-129-149-290100-
/O.NEW.KOUN.SV.W.0547.160628T2340Z-160629T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
640 PM CDT TUE JUN 28 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ROGER MILLS COUNTY IN WESTERN OKLAHOMA...
CUSTER COUNTY IN WESTERN OKLAHOMA...
BLAINE COUNTY IN NORTHWESTERN OKLAHOMA...
SOUTHWESTERN KINGFISHER COUNTY IN CENTRAL OKLAHOMA...
WESTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
NORTHERN CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
WASHITA COUNTY IN WESTERN OKLAHOMA...
BECKHAM COUNTY IN WESTERN OKLAHOMA...
DEWEY COUNTY IN NORTHWESTERN OKLAHOMA...
SOUTHEASTERN ELLIS COUNTY IN NORTHWESTERN OKLAHOMA...
* UNTIL 800 PM CDT
* AT 639 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF CAMARGO TO 4 MILES SOUTHWEST OF
OKEENE...MOVING SOUTH AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
ELK CITY...WEATHERFORD...CLINTON...WATONGA...SAYRE...CORDELL...
CHEYENNE...TALOGA...HINTON...BURNS FLAT...GEARY...THOMAS...HYDRO...
SENTINEL...ARAPAHO...BINGER...HAMMON...DILL CITY...CANUTE AND CORN.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 13 AND 111.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WINDS OF 60 TO 70 MPH.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS! WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING ARE OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3609 9970 3599 9820 3512 9818 3512 9978
3548 9979
TIME...MOT...LOC 2339Z 357DEG 36KT 3598 9923 3608 9837
HAIL...1.50IN
WIND...70MPH
$$
MBS2 follow-up statements
724
WWUS54 KOUN 290020
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
720 PM CDT TUE JUN 28 2016
OKC045-073-290027-
/O.CAN.KOUN.SV.W.0547.000000T0000Z-160629T0100Z/
KINGFISHER OK-ELLIS OK-
720 PM CDT TUE JUN 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KINGFISHER AND
SOUTHEASTERN ELLIS COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE STAYED WEST OF KINGFISHER
COUNTY AND MOVED SOUTHEAST OF SOUTHEASTERN ELLIS COUNTY. THEREFORE
THE WARNING HAS BEEN CANCELLED IN THESE AREAS.
A SEVER THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
ELLIS COUNTY UNTIL 8 PM.
LAT...LON 3547 9975 3565 9953 3568 9936 3567 9909
3590 9863 3591 9821 3573 9821 3572 9820
3512 9818 3512 9978
TIME...MOT...LOC 0017Z 000DEG 43KT 3555 9923 3565 9837
$$
OKC009-011-015-017-039-043-129-149-290100-
/O.CON.KOUN.SV.W.0547.000000T0000Z-160629T0100Z/
ROGER MILLS OK-CUSTER OK-BLAINE OK-CANADIAN OK-CADDO OK-WASHITA OK-
BECKHAM OK-DEWEY OK-
720 PM CDT TUE JUN 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN ROGER MILLS...CUSTER...SOUTHERN BLAINE...WESTERN
CANADIAN...NORTHERN CADDO...WASHITA...BECKHAM AND SOUTHEASTERN DEWEY
COUNTIES...
AT 717 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR FOSS RESERVOIR TO 3 MILES NORTHWEST OF GEARY...
MOVING SOUTH AT 50 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ELK CITY...WEATHERFORD...CLINTON...WATONGA...SAYRE...CORDELL...
HINTON...BURNS FLAT...GEARY...THOMAS...HYDRO...SENTINEL...ARAPAHO...
BINGER...HAMMON...DILL CITY...CANUTE...CORN...CUSTER CITY AND EAKLY.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 14 AND 110.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS WESTERN OKLAHOMA FROM TALOGA TO JUST NORTH OF
CLINTON. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
WIND DAMAGE WITH THESE STORMS MAY OCCUR BEFORE ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3547 9975 3565 9953 3568 9936 3567 9909
3590 9863 3591 9821 3573 9821 3572 9820
3512 9818 3512 9978
TIME...MOT...LOC 0017Z 000DEG 43KT 3555 9923 3565 9837
HAIL...1.75IN
WIND...70MPH
$$
MBS361
WWUS54 KOUN 290037
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
737 PM CDT TUE JUN 28 2016
OKC043-290046-
/O.CAN.KOUN.SV.W.0547.000000T0000Z-160629T0100Z/
DEWEY OK-
737 PM CDT TUE JUN 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DEWEY COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED SOUTH OF
DEWEY COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3547 9975 3561 9957 3564 9934 3567 9909
3575 9862 3572 9825 3513 9818 3513 9898
3512 9978
TIME...MOT...LOC 0036Z 357DEG 36KT 3538 9922 3548 9836
$$
OKC009-011-015-017-039-129-149-290100-
/O.CON.KOUN.SV.W.0547.000000T0000Z-160629T0100Z/
ROGER MILLS OK-CUSTER OK-BLAINE OK-CANADIAN OK-CADDO OK-WASHITA OK-
BECKHAM OK-
737 PM CDT TUE JUN 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN ROGER MILLS...CUSTER...SOUTHWESTERN BLAINE...WESTERN
CANADIAN...NORTHERN CADDO...WASHITA AND EASTERN BECKHAM COUNTIES...
AT 736 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BURNS FLAT TO NEAR HINTON...MOVING SOUTH AT
40 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...80 MPH WIND GUSTS AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
ELK CITY...WEATHERFORD...CLINTON...SAYRE...CORDELL...HINTON...
BURNS FLAT...GEARY...HYDRO...SENTINEL...ARAPAHO...BINGER...HAMMON...
DILL CITY...CANUTE...CORN...CUSTER CITY...EAKLY...
GRACEMONT AND BUTLER.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 14 AND 108.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION WITH TORNADO LIKE WIND SPEEDS
EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY
SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE OVERTURNED. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. THESE STORMS HAVE THE POTENTIAL TO CAUSE SERIOUS INJURY
AND SIGNIFICANT PROPERTY DAMAGE.
THESE STORMS HAVE PRODUCED WIDESPREAD WIND DAMAGE ACROSS PARTS OF
WESTERN OKLAHOMA FROM TALOGA TO CLINTON AND WEATHERFORD. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3547 9975 3561 9957 3564 9934 3567 9909
3575 9862 3572 9825 3513 9818 3513 9898
3512 9978
TIME...MOT...LOC 0036Z 357DEG 36KT 3538 9922 3548 9836
HAIL...1.75IN
WIND...80MPH
$$
MBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 6:28 PM CDT, 12 minutes earlier.
Area forecast discussion, Jun 28, 6:28 PM CDT, 12 minutes before
Area Forecast Discussion National Weather Service Norman OK 628 PM CDT TUE JUN 28 2016 .DISCUSSION... The 00Z aviation discussion follows.... && .AVIATION... A thunderstorm cluster over northwest Oklahoma will continue to move south this evening. Very strong winds will accompany this system as it moves across TAF sites at KCSM, KHBR, and possibly KLAW. KSPS may be affected, too, but is less likely. Wind fields will be affected at all our TAF sites to some degree, with the least effect at KPNC. The storms should move out of our forecast area shortly after midnight. After that, winds, clouds, etc. should return to more typical values at all sites. There is a possibility of storms again tomorrow morning and afternoon, but the chances are currently too low at any specific location to warrant inclusion in TAFs. CmS && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 70 94 72 94 / 50 10 10 20 Hobart OK 72 96 73 98 / 70 10 10 20 Wichita Falls TX 73 97 73 98 / 30 0 0 10 Gage OK 70 94 72 94 / 80 20 20 30 Ponca City OK 70 92 72 92 / 70 20 30 40 Durant OK 72 95 73 95 / 20 0 10 10 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 17/23/23
Hazardous weather outlook, Jun 28, 12:00 PM CDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 1200 PM CDT TUE JUN 28 2016 OKZ004>048-050>052-TXZ083>090-290945- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1200 PM CDT TUE JUN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... THUNDERSTORM CHANCES WILL EXIST THIS AFTERNOON AND THEN AGAIN LATER TONIGHT IN THE NORTHERN HALF OF OKLAHOMA. A FEW STORMS MAY BECOME STRONG PRODUCING WIND GUSTS NEAR 40 TO 50 MPH ESPECIALLY THIS AFTERNOON...BUT THE MAIN THREAT WILL BE LOCALIZED FLOODING FROM HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY THIS WEEK INTO THE WEEKEND. THE HIGHEST CHANCES WILL BE ALONG AND NORTH OF I-40. HEAVY RAIN LEADING TO LOCALIZED FLOODING WILL BE THE MAIN CONCERN...ESPECIALLY LATE THURSDAY NIGHT THROUGH FRIDAY. A FEW STRONG TO SEVERE STORMS MAY ALSO BE POSSIBLE AT TIMES WITH DAMAGING WIND GUSTS THE PRIMARY THREAT. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, Jun 28, 5:59 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
559 PM CDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND GST 9 SSE WAYNOKA 36.46N 98.82W
06/28/2016 E60 MPH MAJOR OK PUBLIC
SEVERAL TREE LIMBS BLOWN DOWN.
&&
TLINDLEYLocal storm report, Jun 28, 6:01 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
601 PM CDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND GST 7 WNW SEILING 36.19N 99.04W
06/28/2016 M61 MPH WOODWARD OK MESONET
&&
TLINDLEYLocal storm report, Jun 28, 6:06 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
606 PM CDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND GST 7 WNW SEILING 36.19N 99.04W
06/28/2016 M64 MPH WOODWARD OK MESONET
&&
TLINDLEYLocal storm report, Jun 28, 6:07 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
607 PM CDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TSTM WND DMG CEDARDALE 36.32N 99.00W
06/28/2016 WOODWARD OK TRAINED SPOTTER
SPOTTER REPORTS LARGE TREE LIMBS DOWN... RESULTING IN
MINOR DAMAGE TO PICKUP TRUCK.
&&
KURTZLocal storm report, Jun 28, 6:23 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
623 PM CDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST 1 W FAIRVIEW 36.27N 98.49W
06/28/2016 M68 MPH MAJOR OK MESONET
&&
TLINDLEYLocal storm report, Jun 28, 6:30 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
630 PM CDT TUE JUN 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND GST 3 N PUTNAM 35.90N 98.97W
06/28/2016 M61 MPH DEWEY OK MESONET
&&
KURTZThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:23 PM CDT | Special Weather Statement | OUN | Garfield, Major | 37 min |
| Jun 27, 7:58 PM CDT | Special Weather Statement | OUN | Blaine, Dewey, Kingfisher | 47 min |
| Jun 27, 8:51 PM CDT | Special Weather Statement | OUN | Dewey | 24 min |
| Jun 27, 9:26 PM CDT | Special Weather Statement | OUN | Dewey | 34 min |
| Jun 27, 9:45 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 45 min |
| Jun 27, 10:07 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 23 min |
| Jun 27, 10:16 PM CDT | Special Weather Statement | OUN | Roger Mills | 29 min |
| Jun 27, 10:22 PM CDT | Special Weather Statement | OUN | Washita | 23 min |
| Jun 27, 10:40 PM CDT | Special Weather Statement | OUN | Roger Mills, Washita | 50 min |
| Jun 27, 11:01 PM CDT | Special Weather Statement | OUN | Beckham, Greer, Kiowa, Washita | 29 min |
| Jun 27, 11:29 PM CDT | Special Weather Statement | OUN | Beckham, Greer | 31 min |
| Jun 28, 11:25 AM CDT | Special Weather Statement | OUN | Noble | 35 min |
| Jun 28, 11:30 AM CDT | Special Weather Statement | OUN | Cleveland | 45 min |
| Jun 28, 3:32 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 58 min |
| Jun 28, 3:56 PM CDT | Special Weather Statement | OUN | Major | 49 min |
| Jun 28, 4:10 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 65 min |
| Jun 28, 4:17 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods, Woodward | 58 min |
| Jun 28, 4:27 PM CDT | Special Weather Statement | OUN | Harper | 48 min |
| Jun 28, 4:32 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 58 min |
| Jun 28, 4:43 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods, Woodward | 62 min |
| Jun 28, 4:57 PM CDT | Areal Flood Advisory | OUN | Alfalfa, Woods | 3 hr |
| Jun 28, 5:24 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Dewey, Major, Woods, Woodward | 66 min |
| Jun 28, 5:39 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Woodward | 66 min |
| Jun 28, 5:51 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Ellis, Major, Roger Mills, Woodward | 54 min |
| Jun 28, 6:23 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Ellis, Major, Roger Mills and 1 more | 52 min |
| Jun 28, 6:44 PM CDT | Areal Flood Advisory | OUN | Blaine, Custer, Dewey | 46 min |
| Jun 28, 6:44 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills | 61 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.